Homogeneous domains on flag manifolds of rank $1$
Doklady Akademii Nauk, Tome 229 (1976) no. 1, pp. 23-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_1_a3,
author = {B. N. Kimel'fel'd},
title = {Homogeneous domains on flag manifolds of rank~$1$},
journal = {Doklady Akademii Nauk},
pages = {23--26},
year = {1976},
volume = {229},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a3/}
}
B. N. Kimel'fel'd. Homogeneous domains on flag manifolds of rank $1$. Doklady Akademii Nauk, Tome 229 (1976) no. 1, pp. 23-26. http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a3/